# SDR ASAA2020060832782

- Difficulty date: June 5, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 18,111 hours, 5,667 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 4419215
- Part serial: CUC21162
- Condition: Malfunctioned
- Location: Apu
- Part time: 5,761 hours, 10,256 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAULT LIGHT ILLUMINATED DURING APU START ATTEMPT FL 390 SUCCESSFUL CSS ACCOMPLISHED AFTER FAULT LIGHT EXTINGUISHED. GROUNDED - YES. REMOVED AND REPLACED APU FUEL CONTROL UNIT REF AMM 49-91-11 AND APU LUBE MODULE REF AMM 49-31-11. LEAK AND OPS CHECKS GOOD. NO FAULTS NOTED.
